# SDR ASAA2017021619936

- Difficulty date: February 16, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501166
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT FLOOR PANEL CORRODED FROM 500A - 500L.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02,   REPAIRED IAW SRM 53-00-53-2R-5.
